# SDR SWAA991789

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Service Door Way
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT SERVICE DOOR EVACUATION SLIDE OUT OF POSITION INSIDE CONTAINER.  REPOSITIONED SLIDE ASSY PER MM.
